# SDR ABXA000166

- Difficulty date: March 8, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 40,986 hours, 45,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9910155
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE OVER WHEEL WELL PRESSURE PANEL CORRODED AT STATION 718 AND BL 0.0.  REPLACED PRESSURE PANEL IAW DC9 SRM 51-30-2 AND ABX REA D953-35901MR.
